BibTeX records: Shengwei Han

download as .bib file

@article{DBLP:journals/fss/HanWX19,
  author    = {Shengwei Han and
               Rongrong Wang and
               Xiaoting Xu},
  title     = {On the injective hulls of quantum B-algebras},
  journal   = {Fuzzy Sets and Systems},
  volume    = {369},
  pages     = {114--121},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.fss.2018.05.011},
  doi       = {10.1016/j.fss.2018.05.011},
  timestamp = {Fri, 14 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/HanWX19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jifs/WangH19,
  author    = {Rongrong Wang and
               Shengwei Han},
  title     = {Prime (distributive) fuzzy posets},
  journal   = {Journal of Intelligent and Fuzzy Systems},
  volume    = {36},
  number    = {6},
  pages     = {5513--5520},
  year      = {2019},
  url       = {https://doi.org/10.3233/JIFS-181352},
  doi       = {10.3233/JIFS-181352},
  timestamp = {Wed, 19 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jifs/WangH19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/isci/HanPW14,
  author    = {Shengwei Han and
               Zixiong Peng and
               Shunqin Wang},
  title     = {The maximum flow problem of uncertain network},
  journal   = {Inf. Sci.},
  volume    = {265},
  pages     = {167--175},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.ins.2013.11.029},
  doi       = {10.1016/j.ins.2013.11.029},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/HanPW14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics